# SDR HEEA087174

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040140013
- Part serial: B121654
- Condition: Worn
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING SEAT WORN. SENT TO ABLE ENGINEERING FOR PARTIAL REPAIR.
